# SDR CA030709004

- Difficulty date: August 10, 2000
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 180H
- Aircraft time: 4,412 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CROSS TUBE ON ENGINE MOUNT BROKE ON TAKEOFF, DURING THE APPLICATION OFF POWER.
